Fenceta M Syrup
Written By Dr. Radhika Dua, MDS, BDS
Reviewed By Dr. Varun Gupta, MD Pharmacology, MBBS
Last updated on 12 Nov 2024 | 01:07 AM (IST)
Fenceta M Syrup contains two active ingredients both of which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Authenticity Assured
required
Size:
30 ml Syrup
Welcome Gift
10% EXTRA OFF on first order
with1MGANEW| Cash on delivery available
₹50.5
Get for
₹45.5
on orders above ₹150
Use Code 1MGANEW
Get for
₹46.5
on orders above ₹200
Use Code 1MGANEW
1/2
30 ml Syrup
0
General Information
Contains
Mefenamic Acid (50mg)+ Paracetamol (125mg)
Marketer
Alkem Laboratories Ltd
Storage
Store below 30°C
The content is shown in English


Your child’s medicine at a glance
Adhere to the prescribed dose, time, and way while giving Fenceta M Syrup to your child. Give it orally, preferably at a fixed time. It can be given before or after food, but giving it after food helps prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking this medicine, give the same dose again. Avoid giving more than the recommended dose for fast relief as that may cause unwanted effects in your child.
Some children develop certain mild side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea after taking this medicine. In case your child develops these side effects, do not worry as these are mostly temporary and resolve on their own. But, if these effects persist or become bothersome for your child, do consult your child’s doctor on a priority basis.
Before giving Fenceta M Syrup to your child, do inform the doctor if your child is allergic to any medicine or products or has a history of any heart problems, birth defects, liver disease, kidney disease, lung disease, or bleeding disorder. This information is critical for dose alteration and helps in planning your child's overall treatment.
Some children develop certain mild side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea after taking this medicine. In case your child develops these side effects, do not worry as these are mostly temporary and resolve on their own. But, if these effects persist or become bothersome for your child, do consult your child’s doctor on a priority basis.
Before giving Fenceta M Syrup to your child, do inform the doctor if your child is allergic to any medicine or products or has a history of any heart problems, birth defects, liver disease, kidney disease, lung disease, or bleeding disorder. This information is critical for dose alteration and helps in planning your child's overall treatment.
Uses of Fenceta M Syrup in children
Benefits of Fenceta M Syrup for your child
Pain relief
Fenceta M Syrup is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches.
Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.
Fenceta M Syrup is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches.
Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.
Treatment of Fever
Fenceta M Syrup is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.
Fenceta M Syrup is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.
Side effects of Fenceta M Syrup in children
Fenceta M Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-
Common side effects of Fenceta M
- Nausea
- Vomiting
- Abdominal pain
- Heartburn
- Diarrhea
- Dizziness
How can I give Fenceta M Syrup to my child?
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Fenceta M Syrup may be taken with or without food, but it is better to take it at a fixed time.
How Fenceta M Syrup works
Fenceta M Syrup contains Mefenamic acid and paracetamol as its active ingredients. Both these ingredients are non-steroidal anti-inflammatory drugs (NSAIDs). Fenceta M Syrup works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
All substitutes for Fenceta M Syrup
For information purposes only. Consult a doctor before taking any medicine.
Mefplus 50mg/125mg Syrup
by Beulah Biomedics Ltd
₹42/syrup
17% cheaper
Meftish P Syrup
by Nusmith Pharma Pvt. Ltd
₹49/syrup
3% cheaper
Mefture P Syrup
by Docture Pharmaceuticals
₹54/syrup
7% costlier
Mefoval Plus Syrup
by Meddox Formulations
₹49.8/syrup
1% cheaper
Lentemol-MF Syrup
by Medilente Pharma Pvt Ltd
₹38/syrup
25% cheaper
Quick tips
- Fenceta M Syrup is used to reduce pain as well as fever in children and infants.
- Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
- Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice.
- Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
- Practice self-care tips like:
- Give plenty of fluids to your child to ensure proper body hydration (water-levels)
- Give your child a balanced diet
- Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster.
- Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
- Fenceta M Syrup is used to reduce pain and swelling in various conditions.
Safety advice

Kidney
CAUTION
Fenceta M Syrup should be used with caution in patients with kidney disease. Dose adjustment of Fenceta M Syrup may be needed. Please consult your doctor.
Use of Fenceta M Syrup is not recommended in children with severe kidney disease.
Use of Fenceta M Syrup is not recommended in children with severe kidney disease.

Liver
SAFE IF PRESCRIBED
Fenceta M Syrup is safe to use in patients with liver disease. No dose adjustment of Fenceta M Syrup is recommended.
Regular monitoring of the liver by getting liver function tests (LFT) is recommended if your child is taking Fenceta M Syrup for a long time.
Regular monitoring of the liver by getting liver function tests (LFT) is recommended if your child is taking Fenceta M Syrup for a long time.
Frequently asked questions
Your doctor will prescribe the dose according to your child’s condition and body weight. Stick to the prescribed dosing schedule as that is the best way to ensure safe and complete recovery of your child.
No, it is not recommended to alter the dose of the medicine without consulting a doctor. While an unnecessary increase in dose may lead to toxicity, a sudden lowering of the dosing may cause recurrence of symptoms. So, for best results, speak to your child’s doctor if you feel a change in dose may be needed.
No. Fenceta M Syrup cannot be given to everyone in the same dose. The doctor decides the appropriate dose based on the child’s age and body weight. Since the dose changes so unpredictably, you must never give any dose of this medicine to anyone without consulting a doctor. Follow your doctor’s instructions carefully to get the most benefit.
The doctor may advise you to keep giving Fenceta M Syrup to your child for a few days to weeks, depending upon the severity of the illness. You’ll notice that the pain or fever will reduce and your child will start feeling better gradually as the course approaches its end. In case your child continues to feel unwell even after completion of the full prescribed course of the medicine, consult your child’s doctor as soon as possible.
Fenceta M Syrup is well-tolerated by most children. However, if your child experiences any intolerable episodes like persistent vomiting, body swelling, decreased urine frequency, serious allergic reaction, and severe pain due to gastric ulcers, then rush to your doctor on an immediate basis.
Store Fenceta M Syrup at room temperature, in a dry place, away from direct heat and light. Avoid leaving medicines within the reach and sight of children.
Withhold Fenceta M Syrup from at least 3 to 5 days before a surgical procedure to prevent excessive bleeding. In case of any confusion, it is best to reach out to your child’s doctor.
Fenceta M Syrup can sometimes interact with other medicines or substances. Tell your doctor about any other medicines your child is taking before starting Fenceta M Syrup. Also, check with your child’s doctor before giving any medicine to your child.
Fact Box
Habit Forming
No
Therapeutic Class
PAIN ANALGESICS
Related lab tests
References
- Mefenamic Acid [FDA Label]. 2008. [Accessed 20 Jan. 2021] (online) Available from:
- University of Michigan: C.S. Mott Children’s Hospital. Mefenamic acid. [Accessed 20 Jan. 2020] (online) Available from:
- Dewan P, Gupta P. 50 Years Ago in The Journal of Pediatrics: Mefenamic Acid: An Antipyretic for Use in Children. J Pediatr. 2018;198:66. [Accessed 20 Jan. 2020] (online) Available from:
- Royal College of Paediatrics and Child Health. Medicines for Children - information for parents and carers. [Accessed 26 Dec. 2020] (online) Available from:
Related products
Products related to Fenceta M Syrup

100% genuine products

Safe & secure payments

No contact delivery

Fully sanitized facilities
Patient concerns
He have a fever from Friday and after taking paracetamol and vitamin he was normal within Sunday bt he also take fenceta syrup and after then he feel very weak ,if he went to sleep he does not want to wake up ,he does not take food .if there any side effect on his body for the fenceta syrup ???pls reply the baby was badly seek
Dr. Gopal Samdani
Paediatrics
Monitor temperature of Patient. If Patient has fever place a cool, damp washcloth on your child's forehead. Give your Patient a lukewarm tub bath or a sponge bath. Give a sponge bath as follows: - ? Use lukewarm water [90?F (32.2?C) to 95?F (35?C)]. Do not use cold water, ice, or rubbing alcohol, which will lower the child's body temperature too quickly. ? Sponge for 20 to 30 minutes. ? Stop if the child starts to shiver. If your child doesn't like the sponge bath or doesn't feel better after the bath, there is no need to give another one. You can use paracetamol also along with above measures to control fever till you consult Dr. will determine underlying disorders by clinical examination which range from mild conditions to the most serious of bacterial and viral illnesses and will prescribe medicines accordingly. Advice given without doing clinical examination can be imperfect or some time harmful to patient.
fever and 2 months pregnant can take combiflan
Dr. Sonu Balhara Ahlawat
Obstetrics and Gynaecology
No take Crocin for pain relief
Want to know more
We provide you with authentic, trustworthy and relevant informationHave issue with the content
Disclaimer
Tata 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about particular health conditions, lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.
Marketer details
Name: Alkem Laboratories Ltd
Address: Alkem Laboratories Limited, Devashish Building, Alkem House, Senapati Bapat Road, Lower Parel, Mumbai - 400 013.
Address: Alkem Laboratories Limited, Devashish Building, Alkem House, Senapati Bapat Road, Lower Parel, Mumbai - 400 013.
Vendor Details
Country of origin: India
A licensed vendor partner from your nearest location will deliver Fenceta M Syrup. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your doctor's ℞ and the availability of this medicine.
Phone Number: 0124-4166666
Address: 5th Floor Tower - B of the Presidency Building, 46/4 Mehrauli Gurgaon Road, Sector 14, Gurugram, Haryana-122001, India
A licensed vendor partner from your nearest location will deliver Fenceta M Syrup. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your doctor's ℞ and the availability of this medicine.
In case of any issues, contact us
Email ID: [email protected]Phone Number: 0124-4166666
Address: 5th Floor Tower - B of the Presidency Building, 46/4 Mehrauli Gurgaon Road, Sector 14, Gurugram, Haryana-122001, India
Lab tests offered by us
- CBC (Complete Blood Count)
- FBS (Fasting Blood Sugar)
- Thyroid Profile Total (T3, T4 & TSH)
- HbA1c (Glycosylated Hemoglobin)
- Glucose - Postprandial
- Lipid Profile
- Vitamin D (25-Hydroxy)
- Urine R/M (Urine Routine & Microscopy)
- Coronavirus Covid-19 Test (RT-PCR technique)
- LFT (Liver Function Test)
- Kidney Function Test
- TSH (Thyroid Stimulating Hormone) Ultrasensitive
- ESR (Erythrocyte Sedimentation Rate)
- Uric Acid
- Vitamin B12
- C- Reactive Protein Quantitative
- Urine Culture and Sensitivity
- Serum Electrolyte
- Serum Calcium
- Creatinine
- Diabetes Screening
- KFT with Electrolytes (Kidney Function Test with Electrolytes)
- Cholesterol - Total
- Hemoglobin
- Complete Haemogram
Why we need a prescription?
Provide right medicines
Prescriptions are complex documents. We proof read and recheck at various steps to provide you the right medication in the correct form and dose
In accordance with the law
Most medicines cannot be sold without a valid prescription, as per the Drugs and Cosmetics Act, 1940 and Rules, 1945












